Excedrin Extra Strength Pain Reliever Caplets, Dispenser Pack, 2 Caplets, 30 ct
- Sold as 30/Pack
- Combination of active ingredients has a fast-acting formula that delivers powerful relief from headache symptoms.
- Each caplet contains 250mg of acetaminophen, 250mg of aspirin, 65mg of caffeine.
- Contains 30 individual packets of two caplets.
- Temporarily relieves minor aches and pains caused by headache, a cold, arthritis, muscular aches, toothache, premenstrual, and menstrual cramps.